It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Zoloft users
Sep 7, 2005
Hi I am a veteran user of zoloft this will be my fourth time going back on it. Yes it has always (in the beginning) made everything MUCH worse. I took xanax the other times to counter attack the higher anxiety & am using klonopin this time. I never had any "sexual side effects" I did gain some weight but rather chubby then freaked. It has always taken at least 4-6 weeks for me everytime I have gone on it.
I think that you really need to wait it out a little longer 2 weeks is nothing (Believe me I know that sounds nuts) If after 4 weeks you don't feel anything then I would speak to your Dr.
My Dr three times now has tried to put me on another ssri thinking I would have quicker results....lets see Paxil made me so panicky I couldn't move, Lexapro would do nothing better or worse then the zoloft the first week. & just 2 weeks ago he tried me on effexorxr...that made me such a zombie in 7 days he told me to go back to what we know works.God Bless & good luck Lainey





All times are GMT -7. The time now is 08:42 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!